American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Janne Heittokangas, Risto Korhonen and Jouni Rättyä. Linear differential equations with coefficients in weighted Bergman and Hardy spaces. Trans. Amer. Math. Soc. 360 (2008) 1035-1055. MR 2346482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications II. Trans. Amer. Math. Soc. 359 (2007) 3913-3931. MR 2302518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications. Trans. Amer. Math. Soc. 358 (2006) 1285-1315. MR 2187654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boo Rim Choe, Hyungwoon Koo and Wayne Smith. Composition operators acting on holomorphic Sobolev spaces. Trans. Amer. Math. Soc. 355 (2003) 2829-2855. MR 1975402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James Dudziak, T. W. Gamelin and Pamela Gorkin. Hankel Operators on Bounded Analytic Functions. Trans. Amer. Math. Soc. 352 (2000) 363-377. MR 1473437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wayne Smith. Composition operators between Bergman and Hardy spaces. Trans. Amer. Math. Soc. 348 (1996) 2331-2348. MR 1357404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pietro Poggi-Corradini. Hardy spaces and twisted sectors for geometric models. Trans. Amer. Math. Soc. 348 (1996) 2503-2518. MR 1340184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wade C. Ramey and HeungSu Yi. Harmonic Bergman Functions on Half-Spaces. Trans. Amer. Math. Soc. 348 (1996) 633-660. MR 1303125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steven C. Gadbois and William T. Sledd. Carleson measures on spaces of homogeneous type . Trans. Amer. Math. Soc. 341 (1994) 841-862. MR 1149122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aristomenis G. Siskakis. The Koebe semigroup and a class of averaging operators on $H\sp p({\bf D})$ . Trans. Amer. Math. Soc. 339 (1993) 337-350. MR 1147403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takahiko Nakazi and Katsutoshi Takahashi. Hyponormal Toeplitz operators and extremal problems of Hardy spaces . Trans. Amer. Math. Soc. 338 (1993) 753-767. MR 1162103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa. Bounded analytic functions on two sheeted discs . Trans. Amer. Math. Soc. 333 (1992) 799-819. MR 1066444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kevin F. Clancey. On the spectral character of Toeplitz operators on multiply connected domains . Trans. Amer. Math. Soc. 323 (1991) 897-910. MR 1012524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. George Cochran. Random Blaschke products . Trans. Amer. Math. Soc. 322 (1990) 731-755. MR 1022163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ron Kerman and Eric Sawyer. Carleson measures and multipliers of Dirichlet-type spaces . Trans. Amer. Math. Soc. 309 (1988) 87-98. MR 957062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zbigniew Slodkowski. On bounded analytic functions in finitely connected domains . Trans. Amer. Math. Soc. 300 (1987) 721-736. MR 876475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keiji Izuchi. Countably generated Douglas algebras . Trans. Amer. Math. Soc. 299 (1987) 171-192. MR 869406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Makoto Sakai. Isoperimetric inequalities for the least harmonic majorant of $\vert x\vert \sp p$ . Trans. Amer. Math. Soc. 299 (1987) 431-472. MR 869215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mikihiro Hayashi. Invariant subspaces on Riemann surfaces of Parreau-Widom type . Trans. Amer. Math. Soc. 279 (1983) 737-757. MR 709581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp{p}\sb{u}$ and $L\sp{p}\sb{u}$ with polynomial weights . Trans. Amer. Math. Soc. 270 (1982) 439-467. MR 645324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth Stephenson. Weak subordination and stable classes of meromorphic functions . Trans. Amer. Math. Soc. 262 (1980) 565-577. MR 586736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Burgess Davis. Hardy spaces and rearrangements . Trans. Amer. Math. Soc. 261 (1980) 211-233. MR 576872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert H. Latter and Akihito Uchiyama. The atomic decomposition for parabolic $H\sp{p}$ spaces . Trans. Amer. Math. Soc. 253 (1979) 391-398. MR 536954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Finbarr Holland and John B. Twomey. Hardy spaces of close-to-convex functions and their derivatives . Trans. Amer. Math. Soc. 246 (1978) 359-372. MR 515543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kar Koi Leung. On the boundary behaviour of functions orthogonal to invariant subspaces . Trans. Amer. Math. Soc. 244 (1978) 67-84. MR 506610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1